# SDR N6WA20110729

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 15,883 hours, 10,971 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, LOSS OF HYD FLUID SYS 3 INFLIGHT.  REPAIRED NR 3 SYS LINE IAW AMM 20-30-00.  OPS AND LEAK CHECK GOOD.
